Jump to content
helplinedonate
Sign in to follow this  
otolorin

HEAD TREMOR/NECK DYSTONIA.PD SYMPTOM OR LEVODOPA INDUCED??

Recommended Posts

Dear Doc Okun, I was wondering,if side to side,neck rotational head tremor with neck dystonia could be levodopa induced or a symptom of PD.If this is part of your patient's complaint,kindly tell me how you will treat this problem.Will you adjust medication dose,if you suspect that it is drug induce, recommend botox injections,or remove medication or add other medications?Please,kindly provide some insight.Thanks in advance sir.

Share this post


Link to post
Share on other sites

I evaluate the patient on and off medications.  If only on medication it is likely from the dopamine and I adjust dose and interval and consider amantadine.  If off the medication for 12 hours and still present I consider botulinum toxin.  This is an oversimplification, but usually where I start....

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×